# SDR ABXR201006270016

- Difficulty date: June 26, 2010
- Submitted: June 27, 2010
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 72,505 hours, 35,565 cycles
- Engine: Pwa PW2037
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX, CORROSION WAS FOUND ON A SEAT TRACK SUPPORT FITTING (CHORD). CORROSION WAS FOUND OUT OF SRM LIMITS.  ISSUED WITH GREATER CLEANUP ALLOWED.  ITEM RETURNED TO SERVICE.
